# SDR SWAA2023050925843

- Difficulty date: April 11, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND THE FASTENER HOLE IN FLOOR STRUCTURE AFT WET AREA AT STA 951 ; LBL 19' (228-001)<[01] REMOVED AND INSTALLED NEW T ANGLE SUPPORT IN FLOOR STRUCTURE AFT WET AREA AT STA 951 LBL 19 AS PER SRM 51-40-02-0G-0 AND DWG # 147A5650 SHEET 54 REV A.;[02] REMOVED AND INSTALLED NEW T ANGLE SUPPORT IN FLOOR STRUCTURE AFT WET AREA AT STA 951 LBL 19 AS PER SRM 51-40-02-0G-0 AND DWG # 147A5650 SHEET 54 REV A.;[03] VERIFIED STEP #1. REMOVED AND INSTALLED NEW T ANGLE SUPPORT IN FLOOR STRUCTURE AFT WET AREA AT STA 951 LBL 19 AS PER SRM 51-40-02-0G-0 AND DWG # 147A5650 SHEET 54 REV A;[04] VERIFIED STEP 3. REMOVED AND INSTALLED NEW T ANGLE SUPPORT IN FLOOR STRUCTURE AFT WET AREA AT STA 951 LBL 19 AS PER SRM 51-40-02-0G-0 AND DWG # 147A5650 SHEET 54 REV A.
